# SDR GTIA20120105325

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 19,326 hours, 9,153 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER BOTTLE READS 1300 PSI.  SERVICED R1 DOOR EMER BOTTLE TO PROPER RANGE IAW AMM 52-10-00-614-001.
